“Down-Side Risk” Probability Minimization Problem with Cox-Ingersoll-Ross’s Interest Rates
No abstract is available for this item.
Volume (Year): 18 (2011)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://springerlink.metapress.com/link.asp?id=102851|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hiroaki Hata & Hideo Nagai & Shuenn-Jyi Sheu, 2010. "Asymptotics of the probability minimizing a "down-side" risk," Papers 1001.2131, arXiv.org.
- Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985. "A Theory of the Term Structure of Interest Rates," Econometrica, Econometric Society, vol. 53(2), pages 385-407, March.
When requesting a correction, please mention this item's handle: RePEc:kap:apfinm:v:18:y:2011:i:1:p:69-87. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.